International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 3, Part A

A Relation between Laplace and Hankel transform of three variables


Author(s): AK Thakur and Shailendra Kumar Sahu

Abstract: In this paper we have been evaluated a relation between Laplace and Hankel transform of three variables and Hankel transform of three variables of Meijer’s G-function based theorems and application.

Pages: 05-07 | Views: 854 | Downloads: 31

Download Full Article: Click Here
How to cite this article:
AK Thakur and Shailendra Kumar Sahu. A Relation between Laplace and Hankel transform of three variables. International Journal of Statistics and Applied Mathematics. 2016; 1(3): 05-07.
Call for book chapter
International Journal of Statistics and Applied Mathematics